MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for error message (e-4).Customer stated she had just purchased the meter that day.Customer was using the incorrect test strips for the meter; customer was using true metrix test strips with the true focus meter.Customer stated she would attempt to get replacement from the pharmacy.The customer did not feel well; customer did not provide any details regarding her symptoms.Medical attention was not needed at the time of the call.Customer did not advise she not been feeling well before she had purchased the meter.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes (unspecified).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-069: using incorrect test strip note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved - unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-june-2023: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-069: using incorrect test strip.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16938075
Report Number1000113657-2023-00270
Device Sequence Number17985903
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2024
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberZA5158S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown